# SDR WX0A2024061932081

- Difficulty date: May 31, 2024
- Submitted: June 19, 2024
- Operation: Air carrier
- Aircraft: N289NV
- Make and model: Airbus A320-214
- Aircraft serial: 4574
- Aircraft time: 39,170 hours, 26,877 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Corroded
- Location: Rt Wing Te
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) (DISCREPANCY DISCOVERED DURING AIRCRAFT HEAVY MX VISIT) NRC 6000-0022: (1042-001A) RH WING TOP SKIN LOWER SURFACE AT OVERHANG TRAILING EDGE, CORROSION FOUND BETWEEN RIB 15 AND RIB16. / RH WING TOP SKIN PANEL #2 LOWER SURFACE TEOH AREA BTW RIB 14 AND 16 PERMANENTLY REPAIRED PER AIRBUS DOSSIER #81413579, TD 81413579/010/2024 #A, REPAIR INSTRUCTIONS R572-58979 ISSUE E, R572-58616 ISSUE M AND ALLEGIANT ERO #R5721-0167 REV.00. REPAIR MAJOR CATEGORY B PER AIRBUS RDAF #81413579/004/2024 #A, INSPECTION REQUIREMENTS:THRESHOLD FROM REPAIR EMBODIMENT: 11000FC/19000FH, INTERVAL: 11000FC/19000FH, METHOD: DET. REFER TO AIBUS DOSSIER #51413579 FOR MORE DETAILS (ADMINISTRATIVE DOSSIER). SEE AWS FOR DETAILS. AFTER COMPLETION OF WORK M205, M360 AMD M313 FORMS HAVE BEEN SEND TO CUSTOMER ON 06/16/2024. SEE NRC 4002604-6000-0026/6000-0021 FOR ZERO STRESS JACKING AND ACCESS. R5721-0167 REV. 00, N289NV-AAR-RH WING UPPER SKIN PANEL #2-LWR SURFACE TEOH-CORROSION ACCOMPLISHED."
